# SDR 9JLA201312042396

- Difficulty date: October 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N202TT
- Make and model: Beech 400A
- Aircraft serial: RK504
- Aircraft time: 2,630 hours, 1,955 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 45AS88822003
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED THAT THE RT ENG FAILED TO START.  TROUBLESHOOTING IDENTIFIED THE START SWITCH WAS DEFECTIVE.  THE DEFECTIVE SWITCH WAS REMOVED PN 45AS88822-003 & A NEW SWITCH WAS INSTALLED.  OPERATIONS CHECKED SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
